MathSciNet Relay Station
MathSciNet bibliographic data
MR1908223 12F10
Nakano, Shin; Sase, Masahiko A note on the construction of metacyclic extensions. Tokyo J. Math. 25 (2002), no. 1, 197–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement